# SDR UIEA2012041800131

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,914 hours, 20,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Right A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE.  RT PACK SELECTOR POSITIONED TO "N" IAW QRH PROCEDURES,  MESSAGE CLEARED.  PERFORMED RT PACK TEMP CONTROLLER BIT IAW FIM 21-51-00.  NO FAULTS NOTED & RELEASED OK FOR SERVICE.
